Some geometric and analytic properties of homogeneous complex manifolds

Phillip A. Griffiths Berkeley, Calif., USA

TBD mathscidoc:1701.331253

Acta Mathematica, 110, (1), 115-155, 1962.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 293 downloads ] [ 0 comments ]
@inproceedings{phillip1962some,
  title={Some geometric and analytic properties of homogeneous complex manifolds},
  author={Phillip A. Griffiths},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203202340109962},
  booktitle={Acta Mathematica},
  volume={110},
  number={1},
  pages={115-155},
  year={1962},
}
Phillip A. Griffiths. Some geometric and analytic properties of homogeneous complex manifolds. 1962. Vol. 110. In Acta Mathematica. pp.115-155. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203202340109962.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved